This is page 1 of 1 (This thread has 20 messages.)
Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
Aaargh might have given three puffs of seretide (inhaler) to ds when he should only have two, worst possible outcome? Or not a problem?
If its similar to an asthma inhaler - you can't actually do any damage by taking too much, particularly in a one off. That counts for ventolin, becotide and the green one (is that seretide ?). But thats from personal experience am not a medic !
Which seretide is it - is it seretide 50? (that's the lowest they have I think and is the one I'm on - there's much higher dose ones).
I'm on 2 puffs twice a day unless asthma gets bad and I am then supposed to take 3 puffs a day. Obviously for a child that may be different, but my gut feel is that if his asthma symptoms worsened that he'd probably be put on higher dose for a short while anyway? As a one off I can't see that you're going to see any major side effects (or even many minor ones).
I know if I take too much ventolin I start feeling a bit jittery, but again, no long term effects - maybe he'll feel a bit jittery for a bit?
Can you see a GP where you are just to reassure yourself?
Oh ... also, on those counters, sometimes it does that - I've pressed it and barely anything's come out yet it ticked over. Also at the end there always seems loads left even though counter says zero. I wouldn't entirely trust that the counter bit is accurate, tbh
I wouldnt worry - my ds has epilepsy and once both dh and i gave him his morning dose without realising so overdosed him . We were mortified but the doc reassured us that he would be fine and most childrens doses are pretty low for most things - i think they must allow for parents mistakes.